MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 38MM, +4MM OFFSET

EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 38MM, +4MM OFFSET
Model Number 320-02-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant medical products: poly 308-10-05, 117771015 - large prox body +0, 320-10-00, 11172435 - equinoxe reverse tray adapter plate tray +0, 306-15-01, 129783001 - hrp screw.
 
Event or Problem Description
As reported, a (b)(6) male original shoulder implant dislocated.The surgeon tried to do a closed reduction on the patient and was unsuccessful, therefore the patient received a revision of the right hrp with a smaller size so the joint could be reduced.Revised the glenosphere from a 38 +4 to just a 38 and revised the proximal body from a large to an extra small.Patient was last known to be in stable condition following the event.Devices are available for return.,.Revised the glenosphere from a 38 +4 to just a 38 and revised the proximal body from a large to an extra small.Patient was last known to be in stable condition following the event.Devices are available for return.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament re-construction.

Brand Name
EQUINOXE
Common Device Name
RS EXPANDED GLENOSPHERE 38MM, +4MM OFFSET
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10152533
Report Number1038671-2020-00303
Device Sequence Number13994362
Product Code KWT
UDI-Device Identifier10885862186751
UDI-Public10885862186751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-02-38
Device Catalogue Number320-02-38
Device Lot Number159261005
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR